Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


viramune and fatigue
Apr 30, 2008

First combo. Viramune and truvada for 3 months and I never have energy. I lead a healthy life and a 28 year old male. Everything thing else checked out okay and I can tell the fatigue is from the meds. T cells went from 321 473 in a month. CD4 % went from 23 to 33% and VL went 32,000 to 320. All the other side effects went away but I'm having problems dealing with this. Friends tell me to stick it out but it's gotten in the way of school and I'm having problems keeping a job. I was thinking into trying reyataz and norvir. Nobody I know has such a reaction to Viramune. My doc thinks it's odd. What gives? Should I be more prudent with regimen switches?

Response from Dr. Henry

It is still relatively early in your treatment. Many other causes for fatigue including anemia, hypothyroidism, poor sleep, depression, liver problems need to be considered before settling on a direct effect of one of your HIV drugs as the most likely cause. If one drug seems implicated than a carefully considered switch to an alternative drug on a trial basis (as you outline) often is very reasonable to consider. KH



Previous
Spider senses
Next
JUST STARTED ATRIPLA TREATMENT

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement